Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Getting staph infection on penis and genitals. What treatment should be taken?

Yes.thank you.my son has een getting a staff infection every year on his penis andf genitals.he works on cars,gets lots of cuts. What can be used for this.can he use a cream.or does it have to be an oral antibiotic why do people get staff infections in that area? Sjould he take certain vitamins? He had a naf problem with impetigo and finger paraneckia as a kid.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! Staph infection are common on the skin surfaces specially if there is a breach in the continuity of the skin (an ulcer). If the infection is not getting controlled with a local application, then an oral antibiotic has to be added. I would also advise your son to have a blood sugar test done as a routine, and give much importance to personal which he must be doing. Wishing him an early recovery.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor